# SDR AALA202404020085

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 21,620 hours, 8,483 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: UNKNOWN
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE FORWARD LAVATORY SMOKE WARNING ECAM ILLUMINATED FOR 3 SECONDS AND WENT AWAY. FLIGHT ATTENDANT CHECKED LAVATORY AND TRASH CAN AND REPORTED EVERYTHING WAS NORMAL. NO SMOKE NO SMELLS. MAINTENANCE RESET THE SMOKE DETECTOR CONTROL UNIT #2 (SDCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
